Correlation immune functions with controllable nonlinearity

Seongtaek Chee, Sangjin Lee, Kwangjo Kim, Daeho Kim

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper, we consider the relationship between nonlinearity and correlation immunity of Boolean functions. In particular, we discuss the nonlinearity of correlation immune functions suggested by P. Camion et al. For the analysis of such functions, we present a simple method of generating the same set of functions, which makes it possible to construct correlation immune functions with controllable correlation immunity and nonlinearity. Also, we find a bound for the correlation immunity of functions having maximal nonlinearity.

Original languageEnglish
Pages (from-to)389-400
Number of pages12
JournalETRI Journal
Volume19
Issue number4
Publication statusPublished - 1997 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Computer Science(all)
  • Electrical and Electronic Engineering

Cite this

Chee, S., Lee, S., Kim, K., & Kim, D. (1997). Correlation immune functions with controllable nonlinearity. ETRI Journal, 19(4), 389-400.